Two adolescent boys, who suddenly passed away in Connecticut and Michigan within a week after receiving the second dose of Pfizer/BioNTech’s BNT162b2 (also known as “Comirnaty”) messenger RNA (mRNA) COVID-19 vaccine, died due to myocarditis, according to a study published in the journal Archives of Pathology & Laboratory Medicine on Feb. 14 2022.1
The boys, whose names have not been released to the public, were found dead in their beds a few days after they were vaccinated. Neither boy had a history of medical problems and only one of the two boys complained of any symptoms, namely headache and stomach ache, in the days preceding death. Notably, signs of cardiac distress were absent for both boys before they died.
The Connecticut and Michigan medical examiners, who authored the study detailing autopsy findings, identified signs of an unusual type of myocarditis with hyper-eosinophilic myocytes in “these post-vaccine hearts,” which occurs in the presence of excessive inflammation.
Rather than the typical hallmark of myocarditis, the medical examiners wrote:
This injury pattern is instead similar to what is seen in the myocardium of patients who are clinically diagnosed with Takotsubo, toxic, or ‘stress’ cardiomyopathy, which is a temporary myocardial injury that can develop in patients with extreme physical, chemical, or sometimes emotional stressors.2
While the medical examiners do not know all the potential factors that may have contributed to the deaths of the boys after the second dose of Pfizer COVID-19 vaccine, their conclusion was that the primary cause of death was myocardial injury. They decided to make their findings public and warn doctors that heart problems occurring after COVID vaccination may manifest differently than typical myocarditis.3
Cardiologist Peter Mcullough, MD said that the findings…
Sadly confirm fatal COVID-19 vaccine-induced myocarditis. The histopathology demonstrates a unique form of myocarditis that may be specific to the mRNA vaccines suggesting the Spike protein damages pericytes that surround capillaries and cardiomyocytes… With >200 papers on the topic in the preprint and published literature, and now formal evaluation and management guidelines issued in the United Kingdom, COVID-19 vaccine-induced myocarditis has become an expected new disease category for young cardiac patients presenting to emergency departments and medical offices, if they are fortunate enough to have a nonfatal presentation.4
The medical examiners suspect that the vaccine may have caused multisystem inflammatory syndrome (MIS-C) cytokine storm in the same way that SARS-CoV-2 infection causes MIS-C when provoking an hyper-inflammatory response to the infection. The boys in this study showed no signs of COVID disease or myocarditis before their sudden deaths. Although myocarditis may be caused by infections, “more commonly the myocarditis is a result of the body’s immune reaction to the initial heart damage” according to the National Organization for Rare Disorders.5
CDC Does Not Count All Post-COVID Vaccine Myocarditis-Related Deaths
The Centers for Disease Control and Prevention (CDC) presents data to its Advisory Committee on Immunization Practices (ACIP), a committee appointed by the Secretary of Health and Human Services that determines vaccine use recommendations, including whether to approve a vaccine for certain age groups. When COVID vaccine recipients do not have myocarditis symptoms and do not seek medical treatment before dying from COVID vaccine-induced atypical myocarditis, the CDC does not include them in the data it presents to ACIP because the COVID vaccine-related deaths don’t meet the strict definition of myocarditis—even if that is what killed them. To meet the CDC’s definition of myocarditis, the vaccine recipient must have…
symptoms such as chest pain, shortness of breath and feelings of having a fast-beating, fluttering or pounding heart, and medical tests to support the diagnosis of myocarditis and rule out other causes.6
By not counting these individuals who died from COVID vaccine-induced myocarditis in their safety data, the CDC cannot present accurate information about the risks of the vaccine to ACIP, which relies on that information to make vaccine use recommendations. Accordingly, the CDC may be advising ACIP that myocarditis post COVID vaccination is rare and mild when, in reality, it is neither.7
More Reports of Myocarditis After COVID Vaccinations
Unfortunately, there have been many reports of young people dying of myocarditis after receiving a COVID vaccine. Recently, in New York, a previously healthy 24-year-old college student named George Watts, Jr. died of COVID vaccine-induced myocarditis. According to the coroner in this case, Watts was not alone, and he is currently working on other deaths related to COVID vaccine-induced myocarditis in that state.8
On June 16, 2021, 13-year-old Jacob Clynic from Michigan died in his sleep the night after he received the second dose of a COVID vaccine. The autopsy report showed that he suffered from myocarditis. Despite the evidence that Jacob suffered from an enlarged heart after receiving the COVID vaccines, the CDC decided that there was no causal relationship between the vaccine the boy received the day he died.9
These deaths are not isolated incidences. The CDC, hospitals and Universities recently published a study that looked at data reported to the Vaccine Adverse Events Reporting System (VAERS) from December 2020 through August 2021 and found that the risk of contracting myocarditis after receiving a COVID vaccine is 133 times greater than for those in the general population. However, the researchers note that because it is well known that VAERS underreports adverse reactions to vaccination by as much as much as 99 percent,10 the true risk of myocarditis may be much greater. The study showed that of the 1,626 cases of COVID vaccine-induced myocarditis reviewed, 82 percent of the cases were men with the median age of 21 years old.11
Other Countries Have Taken Action on COVID Vaccine-Related Myocarditis Cases
Cases of myocarditis following COVID vaccination have prompted other countries to take action to protect their citizens. In the fall, the Nordic nations of Denmark, Norway and Sweden halted the use of Moderna/NIAID’s mRNA-1273 (“Spikevax”) biologic, in the younger population and Iceland discontinued its use for all populations after reports of the vaccine causing an increase in myocarditis and pericarditis.
A study led by the Public Health Agency of Sweden found that men below the age of 30 who took the Moderna/NIAID shot had a slightly higher risk of myocarditis. A review of 145 myocarditis and 138 pericarditis cases following COVID vaccination in Eastern Europe led to a warning about the risk of myocarditis being included in printed vaccine inserts. Israel also made the connection between Pfizer/BioNTech shot and cases of myocarditis in young men.12
If you would like to receive an e-mail notice of the most recent articles published in The Vaccine Reaction each week, click here.
Click here to view References:
1 Stieber Z. Heart Inflammation Manifested Unusually in 2 Boys Who Died Shortly After Getting Pfizer Vaccine: Study. The Epoch Times Feb. 17, 2022.
5 Pathologists Identify Atypical Myocarditis in Two Teens Who Died After Receiving Pfizer’s COVID Vaccine, Study Censored. The Vault Project Feb. 23, 2022.
8 TVR Staff. College Student in New York Dies of Myocarditis Related to Pfizer COVID Shot. The Vaccine Reaction Feb. 22, 2022.
9 Morris A. No evidence COVID vaccine led to teen’s death, probe reveals. ABC 8 News Feb. 6, 2022.
10 TVR Staff. Only One Percent of Vaccine Reactions Reported to VAERS. The Vaccine Reaction Jan. 9, 2020.
11 Cáceres M. Myocarditis Risk Following mRNA COVID Shots May Be Far Higher Than Previously Estimated. The Vaccine Reaction Jan. 30, 2022.
12 TVR Staff. Nordic Nations Suspend Use of Moderna COVID Shot Over Heart Inflammation Concerns. The Vaccine Reaction Oct. 24, 2022.